# SDR AUS20011253

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW16508
- Condition: Unserviceable
- Location: Reciprocating En
- Part time: 1,027 cycles
- Component: Reciprocating En, Lyc, O360E1A6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CAMSHAFT NO1 AND NO4 TAPPETS UNSERVICEABLE. FOUND DURING INSPECTION IAW PIPER MSB 446D.
